# SDR DALA2025042803275

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 97,268 hours, 46,144 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 1R SLIDE LIGHT DOES NOT COME ON WHILE ATTEMPTING TO ARM THE DOOR. CORRECTIVE ACTION: CHECKED, CLEANED AREA, OPS GOOD PER B757 AMM 52-15. (7037314)
